# SDR AWXA960425

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 7820 - DURING ROUTINE MAINTENANCE CHECK, FOUND R-1 AND R-2 EXTERIOR EMERGENCY LIGHTS INOP.  RIGHT OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED FORWARD EMERGENCY BATTERY PACK PER MM 33-51-71.  OPS CHECK GOOD.  ADJUSTED RIGHT EMERGENCY EXIT HATCH LIGHT SWITCH PER MM 33-51-121.  OPS CHECK GOOD.  (M)
